IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev SR Conf / Next SR Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Smart Radio (SR) [schedule] [select]
Chair Suguru Kameda (Hiroshima Univ.)
Vice Chair Osamu Takyu (Shinshu Univ.), Kentaro Ishidu (NICT), Kazuto Yano (ATR)
Secretary Syusuke Narieda (Mie Univ.), Mamiko Inamori (Tokai Univ.), Doohwan Lee (NTT)
Assistant Mai Ohta (Fukuoka Univ.), Taichi Ohtsuji (NEC), WANG Xiaoyan (Ibaraki Univ.), Akemi Tanaka (MathWorks)

Conference Date Mon, Jan 24, 2022 09:50 - 18:10
Tue, Jan 25, 2022 09:00 - 16:35
Topics  
Conference Place Online 
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on SR.

Mon, Jan 24 PM  SR1
Chair: Suguru Kameda (Hiroshima Univ.)
09:50 - 11:40
(1) 09:50-10:15 High-sensitivity detection method by signal waveform shaping in OFDM modulation SR2021-58 Sotaro Ichikawa, Osamu Takyu (Shinshu Univ)
(2) 10:15-10:40 Adaptive channel selection by co-channel interference power and occupancy estimation method in LoRa SR2021-59 Gaku Kobayashi, Osamu Takyu (Shinshu Univ.), Koichi Adachi (The UEC), Mai Ohta (Fukuoka Univ.), Takeo Fujii (The UEC)
  10:40-10:50 Break ( 10 min. )
(3) 10:50-11:40 [Invited Talk]
Research & Development of Robust CoMP for Millimeter Communications with Random Blockages SR2021-60
Koji Ishibashi, Sota Uchimura (UEC), Tetsuya Iye, Yoshimi Fujii (KKE), Takahide Murakami, Hiroyuki Shinbo (KDDI Research, Inc.)
  11:40-13:30 Lunch Break ( 110 min. )
Mon, Jan 24 PM  SR2(Invited Talk)
Chair: Kazuto Yano (ATR)
13:30 - 15:20
(4) 13:30-14:20 [Invited Talk]
10GbE fiber transmission 7.5GHz-band DBF using 1-bit direct digital RF transmitter SR2021-61
Noriharu Suematsu, Ryo Tamura, Mizuki Motoyoshi, Suguru Kameda (Tohoku Univ)
  14:20-14:30 Break ( 10 min. )
(5) 14:30-15:20 [Invited Talk]
Deep Learning-based Beamforming and Resource Allocation Optimization for Sub-6GHz/mmWave Integrated Networks SR2021-62
Megumi Kaneko (NII)
  15:20-15:30 Break ( 10 min. )
Mon, Jan 24 PM  SR3
Chair: Takahide Murakami (KDDI Research)
15:30 - 16:45
(6) 15:30-15:55 Priority message statistics of disaster and crisis management report sent from quasi-zenith satellite Michibiki SR2021-63 Satoshi Takahashi (Hiroshima City Univ.)
(7) 15:55-16:20 Calibration of Measurement Error for Radio Map SR2021-64 Keita Katagiri, Takeo Fujii (UEC)
(8) 16:20-16:45 Channel Selection of Environment-Adaptive Sensor Networks Using Channel Occupancy Rate SR2021-65 Taiki Matsushima, Takeo Fujii (UEC)
  16:45-17:00 Break ( 15 min. )
Mon, Jan 24 PM  SR4
Chair: Takefumi Hiraguri (NIT)
17:00 - 18:10
(9) 17:00-17:15 [Short Paper]
Deep reinforcement learning based secondary user transmit power control for cognitive radio networks SR2021-66
Kouhei Katou, Xiaoyan Wang, Masahiro Umehira (Ibaraki Univ)
(10) 17:15-17:30 [Short Paper]
Deep Reinforcement learning based analog beamforming in cellular network SR2021-67
Hang Zhou, Xiaoyan Wang, Masahiro Umehira (ibaraki Univ.)
(11) 17:30-17:45 [Short Paper]
Implementation of fractional delay filter for USRP software defined radio SR2021-68
Syun'ya Yoshiyama, Yoji Yamada (NIT), Suguru Kameda (Hiroshima Univ.), Noriharu Suematsu (Tohoku Univ.)
(12) 17:45-18:10 Experimental evaluation of LO synchronization accuracy for USRP/daughter boards applying UHD timed commands SR2021-69 Haruto Nakamura, Yoji Yamada (NIT), Suguru Kameda (Hiroshima Univ.), Noriharu Suematsu (Tohoku Univ.)
Tue, Jan 25 AM  SR5
Chair: Katsuya Suto (UEC)
09:00 - 10:15
(13) 09:00-09:25 Characteristics of Energy Detection Based Carrier Sense SR2021-70 Shusuke Narieda (Mie Univ.), Takeo Fujii (UEC)
(14) 09:25-09:50 Sub-GHz Band LPWAN with Energy Detection Based Carrier Sense SR2021-71 Shusuke Narieda (Mie Univ.), Takeo Fujii (UEC)
(15) 09:50-10:15 Performance Evaluation of Position Estimation with Power Detectors Delivered by Physical Wireless Parameter Conversion Sensor Networks SR2021-72 Masafumi Oda, Osamu Takyu (Shinshu Univ.)
  10:15-10:25 Break ( 10 min. )
Tue, Jan 25 AM  SR6
Chair: TRAN GIA KHANH (TITech)
10:25 - 11:40
(16) 10:25-10:50 Classification of tomato flowers shape for pollination using CNN and proof experiments SR2021-73 Eisuke Fukuyama, Takefumi Hiraguri, Nobuhiko Itoh, Takuya Shindo, Hiroyuki Shimizu (NIT)
(17) 10:50-11:15 High efficiency of epidemic communications in drones swarm flight SR2021-74 Tatsuya Kurosawa (NIT), Tomotaka Kimura (Doshisha Univ.), Takefumi Hiraguri (NIT)
(18) 11:15-11:40 An evaluation of CNN using Deep Residual Learning and Long Short-term Memory for LTE and WLAN Systems Classifications SR2021-75 Teruji Ide (NIT, Kagoshima college), Rozeha Rashid, M A Sarijari (UTM)
  11:40-13:10 Lunch Break ( 90 min. )
Tue, Jan 25 PM  SR7
Chair: Ryota Yamasaki (Hitachi)
13:10 - 14:25
(19) 13:10-13:25 [Short Paper]
Frequency Analyses for Measurement Results of LPWA Radiowave Propagation at Half Wavelength Intervals SR2021-76
Shusuke Narieda, Natsuki Miyoshi, Tomoyuki Kawashima (Mie Univ.), Takeo Fujii (UEC), Hiroshi Naruse (Mie Univ.)
(20) 13:25-13:40 [Short Paper]
AI image analysis by drones on the sky SR2021-77
Keita Endo (NIT), Tomotaka Kimura (Doshisha Univ.), Nobuhiko Itoh, Takefumi Hiraguri (NIT)
(21) 13:40-13:55 [Short Paper]
Roadside Video Broadcasting with Softcast SR2021-78
Junichiro Yamada, Katsuya Suto (UEC)
(22) 13:55-14:10 [Short Paper]
A Study on a Method for Identifying Communication Quality Degradation in Wireless LANs Using Machine Learning SR2021-79
Riku Yamabe, Osamu Takyu, Hirotaka Senda (Shinshu Univ)
(23) 14:10-14:25 [Short Paper]
Measurement of propagation attenuation of standing user for directional WBAN SR2021-80
Renta Fukui, Kohei Akimoto, Teruo Tobana (Akita Pref. Univ.)
  14:25-14:40 Break ( 15 min. )
Tue, Jan 25 PM  SR8
Chair: Michitaka Kawano (NI)
14:40 - 16:35
(24) 14:40-15:05 Performance Evaluation of Access Control and Transmission Datarate Adaptation using Redundant Check Information for IEEE 802.11ax Wireless LAN SR2021-81 Kazuto Yano, Kenta Suzuki, Babatunde Ojetunde (ATR), Koji Yamamoto (Kyoto Univ.)
  15:05-15:20 Break ( 15 min. )
(25) 15:20-15:45 Evaluation of a Millimeter-wave WBAN Fairness Improvement Method Using a Concourse Model SR2021-82 Tsukasa Chida (Tohoku Univ.), Suguru Kameda (Hiroshima Univ.), Noiriharu Suematsu (Tohoku Univ.)
(26) 15:45-16:10 Machine Learning-Based Adaptive Modulation and Coding with Generalized Mutual Information for Coded MIMO-OFDM Systems SR2021-83 Haruhiko Hasegawa, Yuto Hama, Hideki Ochiai (Yokohama Natl Univ)
(27) 16:10-16:35 Successive Interference Cancellation for Multiple LPWA Systems SR2021-84 Shinichiro Kakuda, Takeo Fujii (UEC), Syusuke Narieda (Mie Univ.)

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.
Invited TalkEach speech will have 45 minutes for presentation and 5 minutes for discussion.
General Talk (ショートペーパー)Each speech will have 10 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
SR Technical Committee on Smart Radio (SR)   [Latest Schedule]
Contact Address Mr. Taichi Ohtsuji, E-: sr_ac-sec [at] .ieice.org 
Announcement Latest information will be presented on the IEICE TCSR WEB site.
http://www.ieice.org/cs/sr/eng/


Last modified: 2022-01-19 13:38:25


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to SR Schedule Page]   /  
 
 Go Top  Go Back   Prev SR Conf / Next SR Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan